MathSciNet Relay Station
MathSciNet bibliographic data
MR2448722 (2009h:11091) 11G10 (11G18)
González, Josep; Guàrdia, Jordi Genus two curves with quaternionic multiplication and modular Jacobian. Math. Comp. 78 (2009), no. 265, 575–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement